# SDR VNAA2024011711101

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 17,250 hours, 15,381 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INSPECTION NOTED COVER MISSING FOR LOW PRESSURE GROUND AIR CONNECTION AND LANYARD END FRAYED. REF. CRJ900 AMM 21-20-02-400-801-A01 / INSTALLED NEW LOW PRESSURE GROUND AIR CONNECTION COVER IAW CRJ 900 AMM 21-20-02-400-801-A01. REMOVED AND REPLACED LOW PRESSURE GROUND AIR CONNECTION LANYARD IAW CRJ 900 AMM 21-20-02-000/400-801-A01. NO FURTHER DEFECTS NOTED AT THIS TIME.
